# SDR SWIA2021091060859

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SLAT TRACK 3-2  HAS FRETTING TOP AND BTM   (C-CHECK RO 9/8/21)    SLAT TRACK BLENDED  W/IN LIMITS IAW REO 670-57-42-1150 REV-- DATED 2021-08-23. Â€ŒALL STEPS C/WÂ€?. REINSTL'D LH 3-2 SLAT TRACK IAW CRJ700 AMM 27-81-41-400-802-A01. ALL CHK GOOD. SKYCARD 51-900-1002-SKY C/W.
